Length of the gaps in the continuous spectrum of the Sturm–Liouville operator
Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 1095-1097 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1985_21_6_a28,
     author = {P. A. Mishnaevskii},
     title = {Length of the gaps in the continuous spectrum of the {Sturm{\textendash}Liouville} operator},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1095--1097},
     year = {1985},
     volume = {21},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1985_21_6_a28/}
}
TY  - JOUR
AU  - P. A. Mishnaevskii
TI  - Length of the gaps in the continuous spectrum of the Sturm–Liouville operator
JO  - Differencialʹnye uravneniâ
PY  - 1985
SP  - 1095
EP  - 1097
VL  - 21
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1985_21_6_a28/
LA  - ru
ID  - DE_1985_21_6_a28
ER  - 
%0 Journal Article
%A P. A. Mishnaevskii
%T Length of the gaps in the continuous spectrum of the Sturm–Liouville operator
%J Differencialʹnye uravneniâ
%D 1985
%P 1095-1097
%V 21
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1985_21_6_a28/
%G ru
%F DE_1985_21_6_a28
P. A. Mishnaevskii. Length of the gaps in the continuous spectrum of the Sturm–Liouville operator. Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 1095-1097. http://geodesic.mathdoc.fr/item/DE_1985_21_6_a28/